# SDR DALA1254980178

- Difficulty date: November 16, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 100,380 hours, 14,739 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMEREGENCY LIGHTS AT MID RT LAVATORY ARE INOPERATIVE.  MX REPAIRED BROKEN WIRES. SYSTEM OPS ARE NORMAL.
